Invariance of regularity conditions under definable, locally Lipschitz, weakly bi-Lipschitz mappings

Tom 97 / 2010

Małgorzata Czapla Annales Polonici Mathematici 97 (2010), 1-21 MSC: Primary 14P10, 32B20; Secondary 32S60, 51N20, 51F99. DOI: 10.4064/ap97-1-1

Streszczenie

We describe the notion of a weakly Lipschitz mapping on a $C^{q}$ stratification. We also distinguish a class of regularity conditions that are in some sense invariant under definable, locally Lipschitz and weakly bi-Lipschitz homeomorphisms. This class includes the Whitney (B) condition and the Verdier condition.

Autorzy

  • Małgorzata CzaplaInstytut Matematyki
    Uniwersytet Jagielloński
    Stanisława Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek